# SDR SWAA2017071114937

- Difficulty date: July 6, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 70,024 hours, 55,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 6976223
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CUTOUT AFT DOOR SWITCH COVER CRACKED.  R&R COVER PER SRM.
